The abelian/nonabelian correspondence and frobenius manifolds

Ionuţ Ciocan-Fontanine, Bumsig Kim, Claude Sabbah

Research output: Contribution to journalArticlepeer-review

25 Scopus citations

Abstract

We propose an approach via Frobenius manifolds to the study (began in [BCK2] of the relation between rational Gromov-Witten invariants of nonabelian quotients X//G and those of the corresponding "abelianized" quotients X//T, for T a maximal torus in G. The ensuing conjecture expresses the Gromov-Witten potential of X//G in terms of the potential of X//T. We prove this conjecture when the nonabelian quotients are partial flag manifolds.

Original languageEnglish (US)
Pages (from-to)301-343
Number of pages43
JournalInventiones Mathematicae
Volume171
Issue number2
DOIs
StatePublished - Feb 2008

Fingerprint

Dive into the research topics of 'The abelian/nonabelian correspondence and frobenius manifolds'. Together they form a unique fingerprint.

Cite this